# SDR FDEA202207291814

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FRIQUENCY EDDY CURRENT SURFACE INSPECTION ON THE RIGHT HAND NOSE   LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT   OUT AREA FOUND 01 EACH CRACKS WITH LENGTH APPROXIMATELY 0.2Ï¿½.  RIGHT HAND NOSE LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT   HINGE FITTING SLOT OUT AREA CRACK AT STATION Y = 595 REPAIR CARRIED OUT AS PER MD-11   SRM 53-10-14-2R FIGURE 202 REPAIR 2. REPETITIVE INSPECTION REQUIREMENT INITIAL   INSPECTION AT 1500 FLIGHT CYCLE, REPETITIVE AT 1500 FLIGHT CYCLE METHOD: HIGH   FREQUENCY EDDY CURRENT (NDT SPM) PART 6. PER SRM 53-10-14-2R TABLE 201 / FIGURE 202   REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
